# SDR UALA2013031401565

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,009 hours, 14,606 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 274
- Condition: Failed
- Location: Rt Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EICAS COMPUTER SOFTWARE LOADING FAILURE.  REPLACED RIGHT EICAS COMPUTER AND TESTED FOUND NORMAL.
